# SDR SWAA2020032319310

- Difficulty date: February 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF HAS DAMAGED AFT EDGE / DAMAGE TO THE AFT EDGE ON CABIN FLOOR PANEL 241AEF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-4. 59198U 2.21.20.
